# SDR ASAA0310088

- Difficulty date: March 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 6545J866588
- Condition: Corroded
- Location: Fs 663-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND KEELBEAM ACCESS PANEL, THREE, AT BS 663-727, BUTTOCK LINE 0 CORRODED.  REMOVED AND REPLACED ACCESS PLATES PER SRM.  (M)
